On stability of minimizers in convex programming

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, we establish conditions ensuring Hölder and Lipschitz continuity of minimizers in convex programming. Lipschitz continuity is proved by establishing and applying a generalized version of the implicit function theorem.

Original languageEnglish (US)
Pages (from-to)1563-1571
Number of pages9
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number3
StatePublished - Feb 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'On stability of minimizers in convex programming'. Together they form a unique fingerprint.

Cite this